# SDR 2017FA0000554

- Difficulty date: July 21, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Filed by: Martinaire Aviation, LLC, repair station M36R626Y
- Aircraft: N208N
- Make and model: Cessna 208B
- Aircraft serial: 208B0279
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount Bolt
- Part number: AN412A
- Condition: Corroded
- Location: Horiz Stab
- Component: Horiz Stab, Cessna
- Component part number: 26320001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING  FLEET CAMPAIGN DIRECTIVE CREATED TO INSPECT THE HORIZONTAL STABILIZER MOUNT BOLTS, IT WAS FOUND THAT ALL FOUR OF THEM WERE CORRODED.
